# SDR QXEA200400577

- Difficulty date: August 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 5,891 hours, 4,269 cycles
- Engine: Ge CF348C1
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Part number: CC670511143
- Condition: Failed
- Location: Flight Deck
- Part time: 5,891 hours, 4,269 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4199, ON TAKE OFF ROLL, THE CREW RECEIVED A MASTER WARNING FOR "CONFIG RUDDER" AND OBSERVED THE RUDDER TRIM CONTINUE TO MOVE OUT OF THE TAKE OFF RANGE. THE TAKE OFF WAS ABORTED. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AILERON/RUDDER CONTROL PANEL. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
